# SDR AALA201912319003

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 79,568 hours, 26,761 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Nut
- Condition: Loose
- Location: Pf Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ENG 1 FF 20% ABOVE ENG 2. 103.5% N1 REQUIRED ENG 1 CLIMB FL340, ENG 2 94% N1. MAINTENANCE FOUND LEAK IN PF SYS AIR TUBING. FOUND NUT LOOSE IAW IPC 77-11-53-02 FIG 02 ITEM 95. TIGHTENED AND SAFTIED NUT. OPERATED ENG 1 AND ENG 2 AT SAME POWER SETTINGS UP TO CLIMB POWER IAW AMM 71-00-00. ALL PARAMETERS MATCHED.
